# SDR AALA20021359

- Difficulty date: September 24, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND CEILING LIGHTS INOPERATIVE AT 8B, 9B/D, 11B, 22BD, 24B, AND 26BD.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT ROWS 9-12 AND 22-26.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
